I sweat so much it's unbelievable (under the arm), i have tried all different deodrants but i sweat as soon as i apply it. I have tried Dictorol (think thats what its called) and it did work a little but caused sereve itching when i applied it. Would it be worth me seeing my GP about getting the tissue removed?
I went through this when I was younger,I stuffed paper towels under my arms,towels,the whole bit for years. A friend of mine told me about Certain Dri..it's a roll on antiperspirant..you can buy it over the counter.If you try it (it works,and I sweated ALL the time PROFUSELY) just don't use it after shaving or you will burn your under arm skin terribly (it hurts). It takes effect after applying it at night for several days..I hope this works for you and please read the instructions for the Certain Dri!!
One more thing about this Certain Dri..it may cause itching,but you need to be careful not to put too much on EVERY day once you've attained dryness in your underarm area,the itchiness comes from too much..just a couple or 3 times a week may be all you will need..good luck!!
Thanks for that, i'll have a go and see if it works. It just drives me mad if i'm on a night out because i can't wear brightly coloured tops or have a good dance due to the patches, it's so embarrassing! Certain Dri sounds alot like that Dictorol that i have already tried, the itchyness drove me bonkers and was too much to handle. I was also gave a talc which is for excessive sweating but that did nothing at all.
Thanks again for your help!
I hope it works for you,I really do..what freedom I felt after over 15 years of this sweating..now I use it about twice a month..I am eternally grateful to my co-worker friend for this wonderful advice,it may not be for everyone but it works for me..I can't tell you the embarrassment of the pads under my arms falling out,the bulges showing,etc..along with buying clothes that don't show sweat stains..terrible,and over. Good luck!!
I tried C-Dri and it worked the following day but then i was back to normal again the day after that. It seems to be exactly the same as the stuff i used to use (i thought it was Dictorol but its actually called Driclor). I've been told that if i explain to my GP how bad it really is etc etc i could have surgery to have the tissues removed...have you heard much about this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.